# SDR CA990219029

- Difficulty date: February 1, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 757236
- Engine: Rroyce RB211535E4
- System (JASC): 7310 · Engine Fuel Distribution
- Part: O-Ring
- Part number: AS430B120
- Condition: Damaged
- Location: Fuel System
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) PILOT NOTICED DISCREPANCY OF 800 KG BETWEEN CALCULATED AND TOTALIZER FUEL, ABOUT 30 SECONDS LATER GOT FUEL CONFIGURATION ECIAS MESSAGE.  PRECAUTIONARY ENGINE SHUTDOWN AND AIRCRAFT RETURNED TO POINT OF DEPARTURE.  POST- FLIGHT INSPECTION FOUND FUEL LEAK BETWEEN FUEL FLOW GOVERNOR AND FUEL PRESSURE PUMP.  O-RING FOUND DAMAGED.  NEW O-RING INSTALLED.  LEAK CHECK CARRIED OUT SERVICEABLE AND AIRCRAFT RETURNED TO SERVICE.
